# SDR TWAA0019704

- Difficulty date: December 12, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD CARGO DOOR JAMB HAD CORROSION UNDER THE SCUFF PLATE, AIRCRAFT OUTER SKIN FROM LONGERON 28 TO 26, AND FROM STA 370 TO 427. REMOVED SURFACE CORROSION PER SPM 6-80-01.
